# SDR SWAA2013012411776

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 12,185 hours, 7,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY TRACK COVER IS CRACKED 9C.  REMOVED AND REPLACED CABIN FLOOR EMERGENCY TRACK COVER AT 9C PER AMM.
